RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sataev, Evgueni Anatol'evich
(1950–2015)

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 15

Number of views:
This page:1002
Abstract pages:7699
Full texts:2355
References:575
Professor
Doctor of physico-mathematical sciences (1993)
Speciality: 01.02.01 (Theoretical mechanics)
Birth date: 9.04.1950
Keywords: dynamical systems; ergodic theory; invariant measures; hyperbolic systems.
   
Main publications:
  • E. A. Sataev, Invariantnye mery dlya giperbolicheskikh otobrazhenii s osobennostyami // UMN, t. 47, vyp. 1, 1992, 147–202.
  • E. A. Sataev, Invariant monotonnoi ekvivalentnosti, opredelyayuschii faktory ot avtomorfizmov, monotonno ekvivalentnykh sdvigu Bernulli // Izv. AN SSSR. Ser. matem., t. 41, # 1, 1977, 158–181.

http://www.mathnet.ru/eng/person8645
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sataev.e-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/243742

Publications in Math-Net.Ru
2015
1. E. A. Sataev, “Mixing and eigenfunctions of singular hyperbolic attractors”, Mat. Sb., 206:4 (2015),  99–130  mathnet  mathscinet  zmath  elib; Sb. Math., 206:4 (2015), 572–599  isi  scopus
2010
2. E. A. Sataev, “Stochastic properties of the singular hyperbolic attractors”, Nelin. Dinam., 6:1 (2010),  187–206  mathnet  elib
3. E. A. Sataev, “Invariant measures for singular hyperbolic attractors”, Mat. Sb., 201:3 (2010),  107–160  mathnet  mathscinet  zmath  elib; Sb. Math., 201:3 (2010), 419–470  isi
2009
4. E. A. Sataev, “Some properties of singular hyperbolic attractors”, Mat. Sb., 200:1 (2009),  37–80  mathnet  mathscinet  zmath  elib; Sb. Math., 200:1 (2009), 35–76  isi  elib  scopus
2005
5. E. A. Sataev, “Non-existence of stable trajectories in non-autonomous perturbations of systems of Lorenz type”, Mat. Sb., 196:4 (2005),  99–134  mathnet  mathscinet  zmath  elib; Sb. Math., 196:4 (2005), 561–594  isi  elib  scopus
1999
6. E. A. Sataev, “Schwartzian derivative for multidimensional maps and flows”, Mat. Sb., 190:1 (1999),  139–160  mathnet  mathscinet  zmath  elib; Sb. Math., 190:1 (1999), 143–164  isi  scopus
1995
7. E. A. Sataev, “Continuous dependence of final distributions on transition probabilities of an asymptotically Markov process”, Teor. Veroyatnost. i Primenen., 40:1 (1995),  183–188  mathnet  mathscinet  zmath; Theory Probab. Appl., 40:1 (1995), 186–191  isi
1994
8. E. A. Sataev, “Asymptotically Markov stochastic”, Teor. Veroyatnost. i Primenen., 39:3 (1994),  567–587  mathnet  mathscinet  zmath; Theory Probab. Appl., 39:3 (1994), 448–464  isi
1992
9. E. A. Sataev, “Gibbs measures for one-dimensional attractors of hyperbolic mappingss with singularities”, Izv. RAN. Ser. Mat., 56:6 (1992),  1328–1344  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 41:3 (1993), 567–580  isi
10. E. A. Sataev, “Invariant measures for hyperbolic maps with singularities”, Uspekhi Mat. Nauk, 47:1(283) (1992),  147–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:1 (1992), 191–251  isi
1991
11. D. V. Anosov, S. Kh. Aranson, V. Z. Grines, R. V. Plykin, E. A. Sataev, A. V. Safonov, V. V. Solodov, A. N. Starkov, A. M. Stepin, S. V. Shlyachkov, “Dynamical systems with hyperbolic behavior”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 66 (1991),  5–242  mathnet  mathscinet  zmath
1987
12. E. A. Sataev, “The Schwarz derivative for diffeomorphisms and flows in $\mathbb R^n$”, Uspekhi Mat. Nauk, 42:2(254) (1987),  241–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 293–294  isi
1977
13. E. A. Sataev, “An invariant of monotone equivalence determining the quotients of automorphisms monotonely equivalent to a Bernoulli shift”, Izv. Akad. Nauk SSSR Ser. Mat., 41:1 (1977),  158–181  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:1 (1977), 147–169
1976
14. A. B. Katok, E. A. Sataev, “Standardness of automorphisms of transposition of intervals and fluxes on surfaces”, Mat. Zametki, 20:4 (1976),  479–488  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 826–831
1975
15. E. A. Sataev, “On the number of invartiant measures for flows on orientable surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 39:4 (1975),  860–878  mathnet  mathscinet  zmath; Math. USSR-Izv., 9:4 (1975), 813–830

2015
16. S. M. Aseev, V. M. Buchstaber, R. I. Grigorchuk, V. Z. Grines, B. M. Gurevich, A. A. Davydov, A. Yu. Zhirov, E. V. Zhuzhoma, M. I. Zelikin, A. B. Katok, A. V. Klimenko, V. V. Kozlov, V. P. Leksin, M. I. Monastyrskii, A. I. Neishtadt, S. P. Novikov, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, “Dmitrii Viktorovich Anosov (obituary)”, Uspekhi Mat. Nauk, 70:2(422) (2015),  181–191  mathnet  mathscinet  elib; Russian Math. Surveys, 70:2 (2015), 369–381  isi
2011
17. D. V. Anosov, M. Ya. Antonovskii, V. M. Buchstaber, V. Z. Grines, A. Yu. Zhirov, E. V. Zhuzhoma, N. È. Klinshpont, A. A. Mal'tsev, E. A. Sataev, Ya. G. Sinai, A. M. Stepin, L. P. Shil'nikov, “Romen Vasil'evich Plykin (obituary)”, Uspekhi Mat. Nauk, 66:3(399) (2011),  199–202  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:3 (2011), 627–631  isi  elib  scopus
2007
18. A. Yu. Zhirov, A. V. Kochergin, R. V. Plykin, E. A. Sataev, A. M. Stepin, “Dmitrii Viktorovich Anosov (on his 70th birthday)”, Uspekhi Mat. Nauk, 62:2(374) (2007),  185–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:2 (2007), 401–402  isi
2005
19. D. V. Anosov, A. M. Vershik, R. V. Plykin, E. A. Sataev, N. É. Klinshpont, D. A. Kamaev, Yu. I. Ustinov, S. O. Starkov, “Yakov Grigor'evich Sinai (on his 70th birthday)”, Uspekhi Mat. Nauk, 60:5(365) (2005),  183–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 60:5 (2005), 995–998

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019